# SDR UALA2011083004658

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME WEB IS BENT AND CRACKED ON THE OUTBOARD TOP CORNER OF THE NR 1 PYLON AT NACELLE STATION 206.0.  MAJOR REPAIR ACCOMPLISHED.  AFT BULKHEAD DAMAGE AT NAC STATION 201.3 BELOW LEFT MOUNT ATTACH FLANGE WAS REPAIRED PER THE INSTRUCTIONS ON PD 57-54-018 AND EVA 81227 WITHOUT DEVIATION.  CF ITEM CREATED FOR RECHECK.
